# SDR HNAA2015111300335

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 50,007 hours, 58,618 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Wheel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 WHEEL ASSY HAD FLAMES DURING TAXI PHASE.  FIE WENT OUT ON IT'S OWN.  INSPECTED AND FOUND WHEEL BEARING FAILURE.  R & R BAKE AND NR 2 MAIN WHEEL ASSY IAW MM 32-41-11.  NO FIE DAMAGE DURING INSPECTION AND COMPLIED WITH MM 05-50-17.
